EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. They reflect the state of 20 August 2005. For the current production of this journal, please refer to http://www.math.psu.edu/era/.

Table of Contents

Electronic Research Announcements of the American Mathematical Society

Table of Contents: Volume 8, 2002

G. Mashevitzky; B. Plotkin; E. Plotkin;
Automorphisms of categories of free algebras of varieties
ERA Amer. Math. Soc. 08 (2002), pp. 1-10.
Viktor L. Ginzburg; Basak Z. Gürel;
On the construction of a $C^2$-counterexample to the Hamiltonian Seifert Conjecture in $\mathbb{R}^4$
ERA Amer. Math. Soc. 08 (2002), pp. 11-19.
Peter Scott; Gadde A. Swarup;
Regular neighbourhoods and canonical decompositions for groups
ERA Amer. Math. Soc. 08 (2002), pp. 20-28.
Fiammetta Battaglia; Elisa Prato;
Nonrational, nonsimple convex polytopes in symplectic geometry
ERA Amer. Math. Soc. 08 (2002), pp. 29-34.
Seok-Jin Kang; Jae-Hoon Kwon;
Quantum affine algebras, combinatorics of Young walls, and global bases
ERA Amer. Math. Soc. 08 (2002), pp. 35-46.
Peter Weidemaier;
Maximal regularity for parabolic equations with inhomogeneous boundary conditions in Sobolev spaces with mixed $L_p$-norm
ERA Amer. Math. Soc. 08 (2002), pp. 47-51.

© Copyright 2002, American Mathematical Society.